Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 237, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Sep 15, 2006, 7:45 PM CDT for Ford County, Gray County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2006, 7:45 PM CDT (00:45 UTC)
- Expired
- Sep 15, 2006, 8:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Ford County, KS, Gray County, KS
The radar
The Dodge City radar (KDDC), 25 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 7:45 PM CDT | HAIL 1 | 10 S Ensign, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 7:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2048 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1526 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 13.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 160045
SVRDDC
KSC057-069-160130-
/O.NEW.KDDC.SV.W.0237.060916T0045Z-060916T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
745 PM CDT FRI SEP 15 2006
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FORD COUNTY IN SOUTHWEST KANSAS.
SOUTHEASTERN GRAY COUNTY IN SOUTHWEST KANSAS.
* UNTIL 830 PM CDT
* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15
MILES SOUTH OF THE HAGGARD ELEV...OR ABOUT 6 MILES WEST OF
FOWLER...AND MOVING NORTHEAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL RESIDENCES OF WESTERN FORD COUNTY...
RURAL RESIDENCES OF SOUTHEASTERN GRAY COUNTY...
THE HAGGARD ELEV...
ENSIGN...
DODGE CITY...
WRIGHT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE KILLER. REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
LAT...LON 3749 10037 3748 10025 3748 10006 3784 9974
3791 10028
$$
182 follow-up statements
000
WWUS53 KDDC 160108
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT FRI SEP 15 2006
KSC057-069-160130-
/O.CON.KDDC.SV.W.0237.000000T0000Z-060916T0130Z/
GRAY KS-FORD KS-
805 PM CDT FRI SEP 15 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WESTERN FORD AND SOUTHEASTERN GRAY COUNTIES...
AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ENSIGN...MOVING NORTHEAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL RESIDENCES OF WESTERN FORD COUNTY...
RURAL RESIDENCES OF SOUTHEASTERN GRAY COUNTY...
HOWELL...
DODGE CITY...
WRIGHT...
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FT.
DODGE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3749 10037 3748 10025 3748 10006 3784 9974
3791 10028
$$
FINCH000
WWUS53 KDDC 160127
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
827 PM CDT FRI SEP 15 2006
KSC057-069-160137-
/O.EXP.KDDC.SV.W.0237.000000T0000Z-060916T0130Z/
GRAY KS-FORD KS-
827 PM CDT FRI SEP 15 2006
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FORD AND SOUTHEASTERN
GRAY COUNTIES EXPIRES AT 830 PM CDT...
THE WARNED STORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR
PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3749 10037 3748 10025 3748 10006 3784 9974
3791 10028
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 5:35 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Sep 15, 5:35 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 535 PM CDT FRI SEP 15 2006 .DISCUSSION... DAYS 1-2... POTENTIAL FOR SOME ISOLATED SEVERE THUNDERSTORMS IN OUR CWA THIS EVENING AS UPPER LEVEL COLD POOL OVER WESTERN COLORADO APPROACHES THE AREA. UPPER LEVEL SPEED MAX MOVING OUT SHOULD PROVIDE SOME ADDITIONAL LIFT. THE BEST CHANCE FOR STORMS IN THE AREA SHOULD MAINLY BE AFTER 00Z AS THESE INGREDIENTS MOVE OUT. ON SATURDAY, THE DRYLINE MOVES EAST OF THE CWA AS THE ATMOSPHERE MIXES OUT. THERE WILL BE AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS OVER THE SOUTHEASTERN CWA NEAR THE DRYLINE LATE IN THE DAY. SATURDAY NIGHT, THE COLD FRONT MOVES SOUTH ACROSS THE AREA. COULD BE A PERIOD OF ADVISORY CRITERIA WINDS BEHIND THE FRONT. TEMPERATURES WILL BE MUCH COOLER ON SUNDAY. HIGH TEMPERATURES MAY ONLY TOP OUT IN THE MID 70S. DAYS 3-7... FORECAST CHALLENGES INCLUDE WHEN THE NEXT OPPORTUNITY FOR RAINFALL WILL EXIST ON MY CWA AND TEMPERATURES. CURRENT WEATHER-CLIMATE SITUATION HAS ENHANCED TROPICAL CONVECTIVE FORCING ACROSS THE EQUATORIAL INDIAN OCEAN WITH A WEAKER REGION JUST WEST OF THE DATE LINE. PER FULL DISK SATELLITE IMAGERY THE FORMER WAS CENTERED 10N/90E WITH THE LATTER 10N/160E. PER MONITORING TOOLS THE TROPICAL CONVECTION ACROSS THE INDIAN OCEAN DOES WEAKLY PROJECT ONTO A MADDEN-JULIAN OSCILLATION (MJO) WHICH IS THE FIRST ONE SINCE ABOUT APRIL. THE CLUSTERS AROUND THE DATE LINE ARE A RESPONSE TO BOUNDARY FORCING FROM SSTS OF AT LEAST 30C, AND IS A SIGNAL FROM OUR WEAK WARM ENSO. THE POINT IS WE DO HAVE TWO REGIONS OF TROPICAL CONVECTIVE FORCING THAT ARE IMPACTING THE EXTRATROPICS (WITH SUBSEQUENT FEEDBACKS), WITH THE INDIAN OCEAN DOMINATING RECENTLY (AT LEAST FOR THE TROPICAL AND SUBTROPICAL ATMOSPHERES). THE FORCING AT THE DATE LINE HAS BEEN CONTRIBUTING TO PERIODIC ENHANCEMENTS OF THE SUBTROPICAL JET (STJ) WHICH HAS BEEN HEADING INTO THE DESERT SOUTHWEST. WHERE THIS ALL GOES IS NOT CLEAR, AND ADDS UNCERTAINTY TO ANY DAYS 3-7 AND BEYOND PREDICTION, FROM A MODELING AND DIAGNOSTIC VIEWPOINT. THE CENTROID OF THE INDIAN OCEAN STORMS HAS BEEN DRIFTING EAST AT 3 DEG LONG/DAY FOR THE PAST WEEK, BUT NOW MAY BE STALLING. MY OWN FEELING IS THESE 2 REGIONS WILL PERSIST FOR AT LEAST THE NEXT 1-2 WEEKS, WITH SOME INCREASE POSSIBLE AROUND THE DATE LINE. IN THE LONGER RUN (SEASONALLY), AN IMPORTANT OBSERVATION WILL BE TO SEE WHICH AREA OF TROPICAL CONVECTIVE FORCING DOMINATES OVERALL. WILL THERE BE AN EVENTUAL CONSOLIDATION??? IT WAS THE ERUPTION OF DEEP MOIST CONVECTION ACROSS THE INDIAN OCEAN THAT SET OFF A ROSSBY WAVE ENERGY DISPERSION ACROSS THE PACIFIC RIM A WEEK AGO THAT LED TO OUR CURRENT WESTERN STATES TROUGH. INTERACTIONS AND FEEDBACKS FROM THE EXTRATROPICS (FOR STARTERS) HAVE LED TO AN ANOMALOUSLY INTENSE MID/UPPER TROPOSPHERIC ANTICYCLONE ACROSS ALASKA AND NORTHWEST CANADA WITH WIND SPEED ANOMALIES 30-40M/S. I THINK THIS LATTER FEATURE MAY LEAD TO A BLOCKING/SPLIT FLOW STRUCTURE OVER WESTERN NORTH AMERICA FOR AT LEAST THE NEXT 7-10 DAYS. WORKING WITH OTHER DYNAMICAL PROCESSES (SOME BRIEFLY DISCUSSED ABOVE), MORE SYNOPTIC-SCALE MOBILE TROUGHS AND STJS WOULD BE PROBABLE TO IMPACT THE WESTERN AND CENTRAL USA WEEKS 1-2. ONCE THE MODELS CAPTURED THE ABOVE MENTIONED ROSSBY WAVE ENERGY DISPERSION IN THEIR INITIAL CONDITIONS, AGREEMENT WAS IMPROVED. THE TROPICAL CONVECTIVE FORCING AND CIRCULATION RESPONSE-FEEDBACKS HAVE BEEN PERSISTENT ENOUGH FOR MOST MODELS TO GENERALLY AGREE ON THE SYNOPTIC EVOLUTION DISCUSSED ABOVE. HOWEVER, THERE ARE THE USUAL DIFFERENCES IN THE DETAILS (WHICH ARE NOISE). MY OWN FEELING IS TO SHIFT THE ODDS TOWARD AT LEAST 1-2 CLOSED LOWS/TROUGHS ACROSS THE SOUTHWESTERN USA FOR DAYS 3-14, FAVORING THE ECMWF DETERMINISTIC RUN AND ESRL/PSD (FORMALLY CDC) ENSEMBLE. THE ESRL/PSD CALIBRATED PROBABILITIES ALSO SUPPORT THIS FEELING. FOR THE READERS WHO ARE FAMILIAR, I THINK WE WILL BE IN A GSDM STAGE 1-2 CIRCULATION STRUCTURE THROUGH AT LEAST WEEK 2. FOR THE DAILY PREDICTIONS, THE MAIN CHANGE I MADE WAS TO ADD CHANCE POPS FOR RAIN AND THUNDERSTORMS FOR LATE THURSDAY-FRIDAY. TEMPERATURES WILL BE TRICKY BY THAT TIME. IF SKIES REMAIN CLOUDY WITH LIGHT RAIN ALL DAY, FRIDAYS MAXIMUMS MAY NOT GET OUT OF THE 50S. IN FACT, THE 1200 UTC 9/15 GFS ACTUALLY HAS AN AREA OF -1C 850MB TEMPERATURE COVERING NORTH CENTRAL NEBRASKA BY 1200 UTC 9/21. ANOTHER SURGE OF COOLER AIR LOOKS PROBABLE BY THE LATER PART OF NEXT WEEK HOWEVER, THIS APPEARS OVERDONE (AND IS A GFS MODEL BIAS). THE ECMWF HAS 8-10C VALID 0000 UTC 9/22 IN THIS SAME AREA. UNTIL LATER NEXT WEEK, AFTER A COOL START FOR MINIMUM TEMPERATURES MONDAY AND TUESDAY, A WARMING TREND TO AT LEAST NEAR NORMAL LOOKS GOOD. PREVIOUS SHIFTS ALREADY REFLECT THIS NOTION IN THE GRIDS. THE LOCAL 8-10 DAY FORECAST WILL STILL READ NEAR NORMAL FOR BOTH TEMPERATURES AND PRECIPITATION SINCE THE CWA MAY BE IN BETWEEN SYNOPTIC SYSTEMS. HOWEVER, I WOULD SERIOUSLY CONSIDER BELOW NORMAL TEMPERATURES AND ABOVE NORMAL PRECIPITATION IF I WERE DOING A WEEK TWO PREDICTION FOR THIS CWA(WHICH IS SUPPORTED BY THE ESRL/PSD CALIBRATED PROBABILITIES). && .PRELIMINARY POINT TEMPS/POPS... DDC 65 92 55 75 / 30 0 20 0 GCK 65 89 52 74 / 10 0 0 0 EHA 63 87 51 76 / 0 0 0 0 LBL 64 90 53 75 / 10 0 0 0 HYS 67 92 55 74 / 40 10 20 0 P28 71 94 62 77 / 30 10 30 0 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR KSZ030- KSZ031-KSZ043-KSZ044-KSZ045-KSZ046-KSZ061-KSZ062-KSZ063-KSZ064- KSZ065-KSZ066-KSZ074-KSZ075-KSZ076-KSZ077-KSZ078-KSZ079-KSZ080- KSZ081-KSZ084-KSZ085-KSZ086-KSZ087-KSZ088-KSZ089-KSZ090. && FN12/23
Hazardous weather outlook, Sep 15, 4:21 AM CDT, 15 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 421 AM CDT FRI SEP 15 2006 KSZ043-044-061>063-074>076-084-085-161000- FINNEY-GRANT-HAMILTON-HASKELL-KEARNY-LANE-MORTON-SCOTT-STANTON- STEVENS- 421 AM CDT (321 AM MDT) FRI SEP 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KSZ030-031-045-046-064-065-077>079-086-161000- EDWARDS-ELLIS-FORD-GRAY-HODGEMAN-NESS-PAWNEE-RUSH-SEWARD-TREGO- 421 AM CDT FRI SEP 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER 5 PM. THESE STORMS COULD BE SEVERE WITH LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER SPOTTERS MAY BE NEEDED AFTER 5 PM. KSZ066-080-081-087>090-161000- BARBER-CLARK-COMANCHE-KIOWA-MEADE-PRATT-STAFFORD- 421 AM CDT FRI SEP 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE FROM 5 PM THROUGH MIDNIGHT. THESE STORMS COULD BE SEVERE WITH HAIL AS LARGE AS GOLFBALLS AND POSSIBLY EVEN TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER SPOTTERS MAY BE NEEDED FROM 5 PM THIS AFTERNOON THROUGH TONIGHT. FINCH
In the hours before
Local storm report, Sep 15, 7:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
725 PM CDT FRI SEP 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 11 S KISMET 37.05N 100.70W
09/15/2006 E0.75 INCH SEWARD KS TRAINED SPOTTER
&&
LEELocal storm report, Sep 15, 7:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
737 PM CDT FRI SEP 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 11 S PLAINS CITY 37.10N 100.59W
09/15/2006 E1.00 INCH MEADE KS PUBLIC
&&
LEEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:05 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 55 min |
| Sep 15, 7:52 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 53 min |
| Sep 15, 8:01 PM CDT | Tornado Warning | DDC | Clark, Meade | 44 min |
| Sep 15, 8:15 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 33 min |
| Sep 15, 8:36 PM CDT | Severe Thunderstorm Warning | DDC | Seward | 39 min |
| Sep 15, 8:41 PM CDT | Tornado Warning | DDC | Clark | 49 min |
| Sep 15, 8:50 PM CDT | Tornado Warning | DDC | Clark | 55 min |
| Sep 15, 9:03 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 57 min |
| Sep 15, 9:05 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 55 min |
| Sep 15, 9:05 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 34 min |
| Sep 15, 9:09 PM CDT | Tornado Warning | DDC | Clark, Ford, Kiowa | 51 min |
| Sep 15, 9:15 PM CDT | Tornado Warning | DDC | Meade | 30 min |
| Sep 15, 9:27 PM CDT | Tornado Warning | DDC | Ford, Gray | 48 min |
| Sep 15, 10:11 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 49 min |
| Sep 15, 10:24 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 51 min |
| Sep 15, 10:33 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 23 min |
| Sep 15, 10:43 PM CDT | Tornado Warning | DDC | Edwards | 47 min |
| Sep 15, 10:55 PM CDT | Severe Thunderstorm Warning | DDC | Ness | 50 min |
| Sep 15, 11:01 PM CDT | Tornado Warning | DDC | Kiowa | 44 min |
| Sep 15, 11:19 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Stafford | 56 min |
| Sep 15, 11:23 PM CDT | Tornado Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 52 min |
| Sep 15, 11:58 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 47 min |
| Sep 16, 2:45 AM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 15 hr |
| Sep 16, 5:28 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.